# SDR DHL2002363011

- Difficulty date: September 24, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 2420 · AC Generation System
- Part: Controller
- Part number: 976J9313
- Part serial: ZY438A
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF LOST #1 GENERATOR, #1 YAW, #1 PITCH TRIM. REJECTED TAKEOFF.DEFERRED #1 GENERATOR TO DMI 10468 IAW MEL 24-10-01, CAT. 'B'. COMPLIED WITH SP 24-11-01. MXC NOTIFIED. PLACARD INSTALLED.REMOVED AND REPLACED #1 GENERATOR CONTROL UNIT PER MM 24-21-00. RAN ENGINE #1 PER JRH OPS CHECKED GENERATOR GOOD. THIS CLEARS DMI, MXC NOTIFIED. PLACARD REMOVED.
